Alert archive / Arizona / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 52, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this severe thunderstorm warning at Aug 13, 2007, 10:48 AM MST for Yavapai County, Arizona. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2007, 10:48 AM MST (17:48 UTC)
- Expired
- Aug 13, 2007, 11:15 AM MST
- In force
- 27 min
- Issued by
- NWS Flagstaff, AZ
- Area
- Counties, with a storm outline in the text
County Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 10:00 AM MST, 48 minutes earlier.
Area forecast discussion, Aug 13, 10:00 AM MST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1000 AM MST MON AUG 13 2007 .SYNOPSIS...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND FOR THE NEXT SEVERAL DAYS AS MOISTURE WILL BE IN ABUNDANCE ACROSS NORTHERN ARIZONA. && .DISCUSSION...A MOIST AND VERY UNSTABLE SOUTHEAST FLOW IS IN PLACE TODAY ACROSS NORTHERN ARIZONA. THE BEST LOCATIONS FOR STORMS TODAY WILL BE THE NORTHEAST PLATEAUS/CHUSKA MOUNTAINS...WHITE MOUNTAINS RUNNING NORTHWEST ALONG THE MOGOLLON RIM AND UP INTO THE KAIBAB PLATEAU TODAY. BOTH THE GFS AND THE NAM DEVELOP A MESO-HIGH GENERATED BY TSRA OVER PORTIONS OF WESTERN COCONINO COUNTY AND YAVAPAI COUNTY. THERE IS ALSO 25 TO 35 KNOTS OF FLOW OVER COCONINO AND YAVAPAI COUNTIES AT STORM TOP LEVEL WHICH WILL MOSTLY LIKELY HELP A FEW STORMS THAT TAP INTO GOOD CAPE DISPERSE THE MASS AND HAVE FAIRLY EFFICIENT UPDRAFTS. THE MAIN WEATHER THREAT TODAY WILL BE ISOLATED HAIL FROM THE STRONGER STORMS MAINLY OVER YAVAPAI AND COCONINO COUNTIES. THE OTHER CONCERN WILL BE ISOLATED HEAVY RAIN THREAT ALONG THE PERIPHERY OF THE MESO-HIGH/OUT FLOW BOUNDARY PROPAGATING WEST AND SOUTH INTO PORTIONS OF THE COCONINO PLATEAU AREA WEST OF WILLIAMS AND PORTIONS OF YAVAPAI COUNTY ALONG THE VERDE VALLEY NORTHWARD TOWARD ASH FORK. GRIDS HAVE BEEN UPDATED TO INCREASE PRECIP CHCS...ZONE FORECASTS WILL BE UPDATED SHORTLY. && .AVIATION...FOR THE 18Z PACKAGE...THIS AFTERNOON...EXPECT SCT-BKN CU/TCU WITH BASES NEAR 7-9 KFT AGL...WITH SCT TSRA/-SHRA. STORM MOTION WILL BE FROM SOUTH TO NORTH...WITH WDLY SCT MVFR CONDITIONS UNDER THE HEAVIER STORMS. SKIES WILL CLEAR AGAIN AFTER SUNSET THIS EVENING. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && TC/DL
Hazardous weather outlook, Aug 13, 9:30 AM MST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 AM MST MON AUG 13 2007 AZZ004>018-037>040-140700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 930 AM MST MON AUG 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY A MOIST AND VERY UNSTABLE ATMOSPHERE WILL BE OVER NORTHERN ARIZONA TODAY WITH THE FLOW ALOFT MOVING ALONG THE HIGH TERRAIN FROM THE WHITE MOUNTAINS...ACROSS THE MOGOLLON RIM...AND UP INTO THE KAIBAB PLATEAU. THIS WILL TEND TO PUSH STORMS TO THE NORTHWEST LATER TODAY. THE MAIN WEATHER THREAT TODAY WILL BE ISOLD HAIL REPORTS FROM THE STRONGER STORMS...POSSIBLE HAIL SIZES MAY RANGE FROM A HALF INCH TO ONE INCH IN DIAMETER...MAINLY FOR PORTIONS OF SOUTHERN COCONINO COUNTY...YAVAPAI COUNTY AND NORTHERN GILA COUNTY. THERE IS ALSO AN ISOLATED HEAVY RAIN THREAT OVER PORTIONS OF WESTERN COCONINO COUNTY SOUTH OF THE COLORADO RIVER...PORTIONS OF YAVAPAI COUNTY AND NORTHERN GILA COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MOIST AND UNSTABLE AIR MASS WILL BRING DAILY SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Severe Thunderstorm Warnings in Arizona, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.